Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla
Mar 7, 2010

Hello Doctor! After 8 days taking Atripla I started having a mild rash in my arms and legs, it feels a littler better, and no itchying after taking benadryl (every 6 hours. I've read there is no reason to stop using my med unless it get worst or cover eyes and face? it is that right?, which will be the indication for me to stop? or is going to desappeare in couple more days?

Response from Dr. Young

Hello and thanks for your post.

Mild rash can occur in persons taking efavirenz (part of Atripla, otherwise known as Sustiva, Stocrin). Since your rash seems mild and decreasing, it's very likely that you won't need to stop medication. Further, it's typical that your rash should entirely resolve, without the need for long-term Benadryl.

Should the rash worsen, be associated with skin or oral blistering, shortness of breath or high fever, then contact your doctor right away.

I hope this helps and wish you well.

BY



Previous
Do I have to have a brain biopsy done?
Next
Best time to take Truvada with Isentress part#2

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement